# SDR UIEA2022081500860

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 99,666 hours, 17,812 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 69311603Y5
- Part serial: NSN
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RH LANDING GEAR RETRACT ACTUATOR REPLACEMENT, FOUND FITTING ASSY CORRODED( REMOVED AND REPLACED CORRODED FITTING ASSY AT RH WING UPPER PAENL PER SRM 51-40-02-06-0 )
